Couldn't find what you looking for?

TRY OUR SEARCH!


I was diagnosed serious streptococci infection 3 days ago. Doctor prescribed me clindamycin. I am interested in clindamycin’s effects secondaires. I always have problem with antibiotics because am penicillin allergic. I have to use alternative drugs. I know that clindamycin is more toxic that penicillin drugs are. Which secondary effects may occur during clindamycin usage?

Loading...


Clindamycin therapy may cause colitis. But as you are penicillin allergic patient, clindamycin is drug of choice for your infection. This drug also may cause nausea, vomiting and diarrhea. Colitis may occur during or after antibacterial treatment. Other common side effects are hypersensitivity reactions, like morbilliform skin rashes. Exfoliate dermatitis may occur on mucous membranes. Clindamycin may disturb liver function. But untreated infection is always more dangerous than side effects of drug that is used in treatment
Reply

Loading...